# SDR CALA2025061705606

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,495 hours, 16,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O 85KIAS FWD ENTRY DOOR LIGHT AND DOOR HANDLE POP PERFORMED HIGH ENERGY STOP INSPECTION NO DEFECTS NOTED OK TO CONTINUE REF AMM TASK 05-51-07-210-801 PERFORMED FIM 52-10 TASK 815 FOR FORWARD DOOR HANDLE MOVEMENT. COMPLETED AMM TASK 52-11-00-820-802 UP TO AND INCLUDING PARAGRAPH F(6) CLEARANCES ARE WITHIN LIMITS. NO FAULT MESSAGES ON ON PSEU. FWD ENTRY DOOR INDICATION IS CORRECT ON P-5 OVERHEAD. FINISHED REASSAMBLING DOOR REF AMM 52-11-00-820-802. OK TO CONTINUE.
